# SDR QXEA200501506

- Difficulty date: November 4, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 14,299 hours, 20,692 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Heater
- Condition: Inadequate
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX FLIGHT NR 2207 -  FLIGHT COMPARTMENT DOES NOT PROVIDE ADEQUATE HEAT IN BOTH AUTO AND MANUAL MODES.  CABIN WORK NORMAL.  PERFORMED DELATCHING PROCEDURE IAW DHC-8 EMERGENCY AND ABNORMAL CHECKLIST AND ADJUSTMENT TEST 21-60-00, PAGE 501-502.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
